# SDR SWAA991990

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 6554402
- Condition: Out Fo Adjust
- Location: Le Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RT WING L/E FLAP INDICATED PARTIALLY EXTENDED AFTER FLAP RETRACTION.  QRH PROCEDURED C/W WITH NO CHANGE. ADJUSTED RT L/E FLAP TARGET RETRACT SWITCH PER MM.  OPS CHECK GOOD.
